Reliable Control of Fuzzy Singularly Perturbed Systems and Its Application to Electronic Circuits

Full text for this resource is not available from the Research Repository.

Wang, Y, Shi, Peng ORCID: 0000-0001-8218-586X and Yan, H (2018) Reliable Control of Fuzzy Singularly Perturbed Systems and Its Application to Electronic Circuits. IEEE Transactions on Circuits and Systems I: Regular Papers, 65 (10). 3519 - 3528. ISSN 1549-8328

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37668
DOI https://doi.org/10.1109/TCSI.2018.2834481
Official URL https://ieeexplore.ieee.org/document/8375971
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords fuzzy SPSs; Markov chain; actuator faults; transition probability; TPs; T-S fuzzy model; Lyapunov function
Citations in Scopus 91 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login